Minimax Estimation of Solutions of the First Order Linear Hyperbolic Systems with Uncertain Data
AbstractIn this paper, we focus on optimal estimation of solutions of the Cauchy problem for the first order linear hyperbolic equation systems (or, more generally, estimation of values of some functionals on their solutions) under incomplete data.
J. Rauch, Hyperbolic Partial Differential Equations and Geometric Optics. //http://www.math.lsa.umich.edu/ rauch/nlgonotes.pdf
H. Gajewski, K. Gr¨ oger, K. Zacharias, Nichtlineare Operator gleichungen und Operatordifferentialgleichungen, Akademie-Verlag; Berlin, 1974.
S. Mizohata, The theory of partial differential equations, Cambridge University Press, 1973.
J.L. Lions, Optimal control of systems described by partial differential equations, Springer- Verlag, New York, Heidelberg, Berlin, 1971.
Y. Podlipenko, Y. Shestopalov, Mixed Variational Approach to Finding Guaranteed Estimates for Solutions and Right-Hand Sides of the Second-Order Linear Elliptic Equations under Incomplete Data, Minimax Theory and its Applications, vol. 1, no. 2, pp. 197-244, 2016.
O.G. Nakonechnyi, Minimax State Estimates for Abstract Neumann Problems, Minimax Theory and its Applications, vol. 3, no. 1,pp. 1-21, 2018.
M. Luz, M. Moklyachuk, Minimax-robust filtering problem for stochastic sequences with stationary increments and cointegrated sequences. Statistics, Optimization and Information Computing, vol.2, no 3, pp. 176-199, 2014.
M. Luz, M. Moklyachuk, Minimax interpolation problem for random processes with stationary increments. Statistics, Optimization and Information Computing, vol. 3, no 1, pp. 30-41, 2015.
M. Moklyachuk, Minimax-Robust Estimation Problems for Stationary Stochastic Sequences. Statistics, Optmization and Information Computing, vol. 3, no. 4, pp. 348-419, 2015.
O. A. Kapustian, O. G. Nakonechnyi, The Minimax Problems of Pointwise Observation for a Parabolic Boundary-Value Problem,Journal of Automation and Information Sciences, vol. 34, no. 5, pp.52-67, 2002.
Minimax Theory and its Applications
V. O. Kapustyan, O. A. Kapustian, Y. K. Podlipenko, Minimax estimates of functionals from time-periodic solutions of Newmann boundary-value problems for parabolic equations. (Ukrainian), Bulletin of the University of Kiev. Series: Physics and Mathematics,Issue 2, pp. 220-232, 2005.
Yu. Podlipenko, V. Golovach The minimax approach to the estimation problem of parameters of the linearized Navier-Stokes equation under incomplete data. (in Russian) Journal of Numerical and Applied Mathemayics, No. 3 (99), pp. 70-88, 2009.
V. Hutson, J.S. Pym, M.J. Cloud, Applications of functional analysis and operator theory, 2ed., Elsevier, 2005.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).